首页
学术期刊
论文检测
AIGC检测
热点
更多
数据
LAGRANGIAN FUNCTION AND DUALITY-THEORY IN MULTIOBJECTIVE PROGRAMMING WITH SET-FUNCTIONS
被引:17
作者
:
HSIA, WS
论文数:
0
引用数:
0
h-index:
0
HSIA, WS
LEE, TY
论文数:
0
引用数:
0
h-index:
0
LEE, TY
机构
:
来源
:
JOURNAL OF OPTIMIZATION THEORY AND APPLICATIONS
|
1988年
/ 57卷
/ 02期
关键词
:
D O I
:
10.1007/BF00938538
中图分类号
:
C93 [管理学];
O22 [运筹学];
学科分类号
:
070105 ;
12 ;
1201 ;
1202 ;
120202 ;
摘要
:
引用
收藏
页码:239 / 251
页数:13
相关论文
共 7 条
[1]
EPIGRAPHS OF CONVEX SET-FUNCTIONS
[J].
CHOU, JH
论文数:
0
引用数:
0
h-index:
0
CHOU, JH
;
HSIA, WS
论文数:
0
引用数:
0
h-index:
0
HSIA, WS
;
LEE, TY
论文数:
0
引用数:
0
h-index:
0
LEE, TY
.
JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS,
1986,
118
(01)
:247
-254
[2]
CHOU JH, 1985, J MATH ANAL APPL, V15, P383
[3]
PROPER EFFICIENCY AND THEORY OF VECTOR MAXIMIZATION
[J].
GEOFFRION, AM
论文数:
0
引用数:
0
h-index:
0
GEOFFRION, AM
.
JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS,
1968,
22
(03)
:618
-+
[4]
PROPER D-SOLUTIONS OF MULTIOBJECTIVE PROGRAMMING-PROBLEMS WITH SET-FUNCTIONS
[J].
HSIA, WS
论文数:
0
引用数:
0
h-index:
0
机构:
Univ of Alabama, University, AL, USA, Univ of Alabama, University, AL, USA
HSIA, WS
;
LEE, TY
论文数:
0
引用数:
0
h-index:
0
机构:
Univ of Alabama, University, AL, USA, Univ of Alabama, University, AL, USA
LEE, TY
.
JOURNAL OF OPTIMIZATION THEORY AND APPLICATIONS,
1987,
53
(02)
:247
-258
[5]
OPTIMAL CONSTRAINED SELECTION OF A MEASURABLE SUBSET
[J].
MORRIS, RJT
论文数:
0
引用数:
0
h-index:
0
机构:
Bell Laboratories, Holmdel
MORRIS, RJT
.
JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS,
1979,
70
(02)
:546
-562
[6]
DUALITY THEORY IN MULTIOBJECTIVE PROGRAMMING
[J].
TANINO, T
论文数:
0
引用数:
0
h-index:
0
机构:
Department of Applied Mathematics and Physics, Faculty of Engineering, Kyoto University, Kyoto
TANINO, T
;
SAWARAGI, Y
论文数:
0
引用数:
0
h-index:
0
机构:
Department of Applied Mathematics and Physics, Faculty of Engineering, Kyoto University, Kyoto
SAWARAGI, Y
.
JOURNAL OF OPTIMIZATION THEORY AND APPLICATIONS,
1979,
27
(04)
:509
-529
[7]
Cone Convexity, Cone Extreme Points, and Nondominated Solutions in Decision Problems with Multiobjectives
[J].
Yu, P. L.
论文数:
0
引用数:
0
h-index:
0
机构:
Univ Rochester, Grad Sch Management, Rochester, NY USA
Univ Rochester, Grad Sch Management, Rochester, NY USA
Yu, P. L.
.
JOURNAL OF OPTIMIZATION THEORY AND APPLICATIONS,
1974,
14
(03)
:319
-377
←
1
→
共 7 条
[1]
EPIGRAPHS OF CONVEX SET-FUNCTIONS
[J].
CHOU, JH
论文数:
0
引用数:
0
h-index:
0
CHOU, JH
;
HSIA, WS
论文数:
0
引用数:
0
h-index:
0
HSIA, WS
;
LEE, TY
论文数:
0
引用数:
0
h-index:
0
LEE, TY
.
JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS,
1986,
118
(01)
:247
-254
[2]
CHOU JH, 1985, J MATH ANAL APPL, V15, P383
[3]
PROPER EFFICIENCY AND THEORY OF VECTOR MAXIMIZATION
[J].
GEOFFRION, AM
论文数:
0
引用数:
0
h-index:
0
GEOFFRION, AM
.
JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS,
1968,
22
(03)
:618
-+
[4]
PROPER D-SOLUTIONS OF MULTIOBJECTIVE PROGRAMMING-PROBLEMS WITH SET-FUNCTIONS
[J].
HSIA, WS
论文数:
0
引用数:
0
h-index:
0
机构:
Univ of Alabama, University, AL, USA, Univ of Alabama, University, AL, USA
HSIA, WS
;
LEE, TY
论文数:
0
引用数:
0
h-index:
0
机构:
Univ of Alabama, University, AL, USA, Univ of Alabama, University, AL, USA
LEE, TY
.
JOURNAL OF OPTIMIZATION THEORY AND APPLICATIONS,
1987,
53
(02)
:247
-258
[5]
OPTIMAL CONSTRAINED SELECTION OF A MEASURABLE SUBSET
[J].
MORRIS, RJT
论文数:
0
引用数:
0
h-index:
0
机构:
Bell Laboratories, Holmdel
MORRIS, RJT
.
JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS,
1979,
70
(02)
:546
-562
[6]
DUALITY THEORY IN MULTIOBJECTIVE PROGRAMMING
[J].
TANINO, T
论文数:
0
引用数:
0
h-index:
0
机构:
Department of Applied Mathematics and Physics, Faculty of Engineering, Kyoto University, Kyoto
TANINO, T
;
SAWARAGI, Y
论文数:
0
引用数:
0
h-index:
0
机构:
Department of Applied Mathematics and Physics, Faculty of Engineering, Kyoto University, Kyoto
SAWARAGI, Y
.
JOURNAL OF OPTIMIZATION THEORY AND APPLICATIONS,
1979,
27
(04)
:509
-529
[7]
Cone Convexity, Cone Extreme Points, and Nondominated Solutions in Decision Problems with Multiobjectives
[J].
Yu, P. L.
论文数:
0
引用数:
0
h-index:
0
机构:
Univ Rochester, Grad Sch Management, Rochester, NY USA
Univ Rochester, Grad Sch Management, Rochester, NY USA
Yu, P. L.
.
JOURNAL OF OPTIMIZATION THEORY AND APPLICATIONS,
1974,
14
(03)
:319
-377
←
1
→